Bulletin of the American Mathematical Society

The structure of singularities in area-related variational problems with constraints

Jean E. Taylor

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 81, Number 6 (1975), 1093-1095.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183537420

Mathematical Reviews number (MathSciNet)
MR0388223

Zentralblatt MATH identifier
0326.49032

Subjects
Primary: 49F22 49F20 53A10: Minimal surfaces, surfaces with prescribed mean curvature [See also 49Q05, 49Q10, 53C42]
Secondary: 53C65: Integral geometry [See also 52A22, 60D05]; differential forms, currents, etc. [See mainly 58Axx] 82A50

Citation

Taylor, Jean E. The structure of singularities in area-related variational problems with constraints. Bull. Amer. Math. Soc. 81 (1975), no. 6, 1093--1095. https://projecteuclid.org/euclid.bams/1183537420


Export citation

References

  • [AF1] F. J. Almgren, Jr., Existence and regularity almost everywhere of solutions to elliptic variational problems with constraints, Bull. Amer. Math. Soc. 81 (1975), 151-154.
  • [AF2] F. J. Almgren, Existence and regularity almost everywhere of solutions to elliptic variational problems with constraints, Mem. Amer. Math. Soc. (to appear).
  • [AW] W. K. Allard, On the first variation of a varifold, Ann. of Math (2) 95 (1972), 417-491. MR 46 #6136.
  • [F] H. Federer, Geometric measure theory, Die Grundlehren der math. Wissenschaften, Band 153, Springer-Verlag, New York, 1969. MR 41 #1976.
  • [L] Ernest Lamarle, Sur la stabilité des systemes liquides en lames minces, Mém. Acad. Roy. Belg. 35 (1864).
  • [R] E. R. Reifenberg, An epiperimentic inequality related to the analyticity of minimal surfaces, Ann. of Math. (2) 80 (1964), 1-14. MR 30 #1428.
  • [TJ1] Jean E. Taylor, The structure of singularities in soap-bubble-like and soap-film-like minimal surfaces (preprint).
  • [TJ2] Jean E. Taylor, The structure of singularities in solutions to quadratic variational problems with constraints in R3 (preprint).
  • [TJ3] Jean E. Taylor, Regularity of the singular sets of two-dimensional area-minimizing flat chains modulo 3 in R3, Invent. Math. 22 (1973), 119-159. MR 48 #12225.